Heads up. The FDA issued an alert regarding some injection sites on the face where unintentional injections of dermal fillers into the face can sometimes cause major side effects.

These soft tissue fillers:

  • dermal fillers
  • injectible facial implants
  • wrinkle fillers

have been shown to restrict blood supply to the tissues in the face. As you can imagine, this doesn’t sound good already. If this happens it can result in “emobolization” which can cause vision impairment, blindneess, damage to your facial structure or even stroke!

The FDA said this can really happen anywhere in the face, but the area between the eyebrows (glabella) and the forehead region are areas where the blockages have been reported to them in most cases.

This alert is intended for:

  • any healthcare provider who injects any kind of facial fillers or dermal fillers
  • healthcare providers who treat them
  • those that might be considering fillers

The FDA alluded to the fact that most of these fillers and standard FDA warnings already exist, but believe that this new warning is really necessary due to recent cases.

Source: http://www.fda.gov/MedicalDevices/Safety/AlertsandNotices/ucm448255.htm

About Eva Wilkinson

Eva Wilkinson is an avid health and beauty blogger and loves to write about Botox, facial fillers, and laser hair removal. Eva lives in Boca Raton and owns 2 basset hounds.

Leave a Reply

Your email address will not be published. Required fields are marked *